# SDR ASAA9610087

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD CABIN OVERHEADEMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  RECONNECTED LOOSE WIRE INTERMINAL AT NR 1 CONNECTION AT LIGHT ASSEMBLY AND LIGHT OPERATED NORMALLY.(M)
